Drugs that Cause Hair Loss.

Drugs that Cause Hair Loss–Many drugs have been found to be among the many causes of hair loss. In many cases, the people that experience hair loss do not have the knowledge that the drugs that they are taking could be the cause of their problem. The doctor can opt to change the drugs for his/her patient because in this case, hair loss is being considered as a side effect of taking that particular drug. Hair loss is mainly experienced by those people that are very sensitive to a particular drug that they have been put on.

This article will put its focus on the drugs that cause hair loss and it will also give a guideline on how to deal with the drug-induced hair loss.

When it comes to treating hypothyroidism, the most common drug that is administered to the patients is synthroid. Many people have come out to claim that the drug causes hair loss as the side effect, but this is mainly experienced if the patient is too sensitive to the medication. Women are also put on this drug, but many of them testify that it does not cause any hair loss to them. This should not be overlooked when dealing with the problem of hair loss in women because it can as well be a cause.

Drugs that Cause Hair Loss

Drugs that Cause Hair Loss

When the synthroid is taken in over dosage, this will automatically lead to hair loss. There are certain symptoms that can be used in determining the overstimulation of the drug in the body and they include, anxiety, abdominal cramps, changes in menstrual periods and appetite, diarrhea, chest pain, fatigue, flushing and the most common one being hair loss.

The drugs that are used in treating the problem on acne, such as Accutane are causes of hair loss. In this case, the drugs are being derived from vitamin A and hair loss is experienced as a side effect. Blood thinners are the drugs that are used in thinning the blood those that are responsible for hair loss are Heparin, Coumadin, Panwarfin and Sofarin. Cholesterol drugs are used in lowering the levels of cholesterols in the body, such as Lopid and Atronid. These two drugs also contribute to hair loss being experienced by the users of the drug.

Drugs that are used for treating various conditions of the heart can as well cause hair loss, but they are mainly used in handling high blood pressure.

Conclusion on how with drug induced hair loss

Before hair loss is experienced, the drug will interfere with the normal hair growth on the scalp. The good thing comes because there are ways through which one can deal with the drug-induced hair loss. One thing that one has to bear in mind is that if the hair loss is being caused by the drug that the patient is taking, then the problem will cease once one stops taking the drug. There are cases whereby one may stop taking the drug, but the problem is not solved. In this case, one will be treated with finasteride that is meant to slow down the hair loss.

Save

Ad Blocker Detected

Our website is made possible by displaying online advertisements to our visitors. Please consider supporting us by disabling your ad blocker.

Refresh